Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-not so common side effects.Re:Elizabet

Posted by Lisa on January 8, 1999, at 9:57:32

In reply to Re: Effexor-not so common side effects.Re:Elizabet, posted by alan on January 1, 1999, at 18:35:25

> > > > > Does Effexor have any not-so-common side effects, such
> > > > > as nose bleeds? Should my doctor be notified?
> > > >
> > > > I suppose any drug can have rare sid effects. I think nose bleeds are a rare side effect of effexor. I don't know if it justifies notifying the doctor. I bet it is just a nose bleed; but I must emphasize that I don't know. Good luck.
> > > Thanks I appreciate the input.
> > Nosebleeds are a pretty common side effect of winter! (Depending where you are, this may not be so relevant.) If the Effexor is drying you out in other ways (some people get dry mouth and constipation, for example), it might be making things worse.
> "Mucocutaneous hemorrhage" is listed as a rare side effect of Effexor on the product insert. Tho not with the XR. Rare: Of course, the probabilit is that some other cause of the nosebleed in question is in operation. Personall I would recemmend a bit of cotton.

I know it's just a nosebleed but, it's starting to happen more oftenly. I would say about 1-2 a day.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lisa thread:1883